# SDR DALA2024122411972

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 59,149 hours, 30,377 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3159 CRACK INDICATION WAS FOUND ON FR16LH, FASTENER HOLES #11 AND #12. CORRECTIVE ACTION: REPAIRED PER ER/A 586145-14AD. (0725030)
